Journal Info 





ISSN: 2531-499X

ISSN: 2531-499X

Frequency:2 issues

Mode: Online

Policy: Open Access

           Peer Reviewed

Scope of the Journal

Pediatrics is a peer-reviewed publication, is published twice a year and publishes clinical and basic research of all aspects of pediatrics, provided they have scientific merit and represent an important advance in knowledge. The Journal publishes original articles, review articles, case reports which provide new information.

Board Members

Editor In Chief

Dr. Jordan Hupert, MD  Children’s Hospital University of Illinois, Chicago, Illinois, United States

Board Members

Dr. David M. Maahs, MD, PhD  Stanford University, Stanford, California, United States

Dr. Jane W. Newburger, MD, MPH  Boston Children's Hospital, Boston, Massachusetts, United States

Dr. Richard A. Polin, MD   Columbia University, New York, New York, United States

Dr. Lainie Friedman Ross, MD, PhD University of Chicago, Chicago, Illinois, United States

Dr. Lee Sanders, MD, MPH   Stanford University, Stanford, California, United States


DRJI, Google Scholar, ROAD, Index Copernicus, ICI, Fig share, NCBI, Zenedo, Research Bib

Published Issues

Volume 1-Issue 1     Volume 1-Issue 2

Contact Information

Dama Science Press

MIGH 256 5th Phase

APHB Colony


Mobile: 91- 9441064581


Quick Links

Subscribe our Journals